Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 53, NWS Norman, OK

May 23, 2015Kay County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 23, 2015, 4:01 PM CDT for Kay County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 4:01 PM CDT (21:01 UTC)
Expired
May 23, 2015, 7:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Kay County, OK

The radar

The Vance AFB radar (KVNX), 102 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 4:36 PM CDTFLASH FLOOD3 W Blackwell, OKSH 11 ABOUT 3 MILES WEST OF BLACKWELL AND US 60 ABOUT 2 MILES WEST OF I35 IN KAY COUNTY ARE CLOSED BECAUSE OF WATER ON THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WGUS54 KOUN 232101
FFWOUN
OKC071-240000-
/O.NEW.KOUN.FF.W.0053.150523T2101Z-150524T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 700 PM CDT
    
* AT 359 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN MOVING ACROSS KAY COUNTY. ONE TO ONE AND A HALF INCHES 
  OF RAIN HAS FALLEN WITH MORE STORMS BEGINNING TO MOVE INTO KAY 
  COUNTY THAT WILL PRODUCE ADDITIONAL RAINFALL. SOME FLOODING OF 
  ROADWAYS IS ALREADY OCCURRING NEAR TONKAWA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...KAW CITY...BRAMAN...
  KILDARE...NARDIN...CHILOCCO...KAW LAKE...HARDY...MCCORD...BLACKWELL
  LAKE AND PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9703 3669 9705 3660 9704
      3659 9746 3700 9746 3700 9675

$$

..SPEG.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 2:36 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 23, 2:36 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
236 PM CDT SAT MAY 23 2015

.DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  73  62  80 / 100  90  20  30
HOBART OK         61  75  58  81 /  60  50  20  30
WICHITA FALLS TX  63  77  62  81 / 100  80  20  40
GAGE OK           58  76  56  82 /  40  30  20  20
PONCA CITY OK     63  74  61  81 / 100  80  30  20
DURANT OK         66  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

26/30
Hazardous weather outlook, May 23, 11:57 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1157 AM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1157 AM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FLOODING...
HEAVY RAIN IS EXPECTED ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS
TODAY AND TONIGHT. FLOODING IS LIKELY WHEREVER HEAVY RAIN
OCCURS...AND AREA RIVERS AND STREAMS ARE LIKELY TO SEE RISES AND
ADDITIONAL FLOODING. LIFE THREATENING FLASH FLOODING IS POSSIBLE.

.THUNDERSTORMS...
ALTHOUGH FLOODING IS THE MAIN CONCERN TODAY AND TONIGHT...THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND
EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE
TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE
TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. HAIL UP TO HALF
DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE LIKELY WITH THE
STRONGEST STORMS. TORNADO RISK IS LOW...BUT NOT ZERO.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
PREPARE FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 23, 2:25 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     FLASH FLOOD      ELK CITY                35.41N 99.42W
05/23/2015                   BECKHAM            OK   PUBLIC

            NUMEROUS HOMES ARE FLOODED OUT. WATER RESCUES.

&&

MDAY
Local storm report, May 23, 2:53 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     FLASH FLOOD      FOSS RESERVOIR          35.57N 99.22W
05/23/2015                   CUSTER             OK   BROADCAST MEDIA

            FLOODING AT FOSS LAKE CAMPGROUNDS.

&&

MDAY
Special weather statement, May 23, 3:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CDT SAT MAY 23 2015

OKZ016-022-035-036-038-232030-
COMANCHE OK-CUSTER OK-KIOWA OK-JACKSON OK-WASHITA OK-
301 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...SOUTHERN
CUSTER...EASTERN KIOWA...NORTHEASTERN JACKSON AND CENTRAL WASHITA
COUNTIES UNTIL 330 PM CDT...

AT 257 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF ROCKY TO 3 MILES SOUTHWEST OF TOM STEED
RESERVOIR...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HOBART...CORDELL...SENTINEL...MOUNTAIN VIEW...DILL CITY...CORN...
ROOSEVELT...GOTEBO...ROCKY...COOPERTON...CLOUD CHIEF...TOM STEED
RESERVOIR AND NORTHWESTERN WICHITA MOUNTAINS WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3525 9919 3550 9877 3485 9870 3466 9914
TIME...MOT...LOC 1957Z 222DEG 26KT 3519 9911 3473 9903

MAHALE
Special weather statement, May 23, 3:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT SAT MAY 23 2015

OKZ016-017-022-023-035-232100-
CADDO OK-CUSTER OK-BLAINE OK-KIOWA OK-WASHITA OK-
332 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE...NORTHEASTERN KIOWA AND EASTERN WASHITA
COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHEAST OF BESSIE TO 6 MILES SOUTH OF GOTEBO...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...CORDELL...CARNEGIE...MOUNTAIN VIEW...CORN...
GOTEBO...BESSIE...COLONY...CLOUD CHIEF...ALFALFA AND COWDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3578 9861 3513 9855 3487 9898 3545 9901
TIME...MOT...LOC 2029Z 220DEG 31KT 3544 9891 3497 9889

MAHALE
Local storm report, May 23, 3:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
333 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     FLASH FLOOD      2 NE FOSS               35.48N 99.14W
05/23/2015                   CUSTER             OK   LAW ENFORCEMENT

            I40 EAST AND WEST AT MILE MARKER 55.5 ARE BOTH SHUT DOWN
            DUE TO FLOODING ON THE INTERSTATE.

&&

MDAY
Local storm report, May 23, 3:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
355 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            3 NNE PONCA CITY        36.74N 97.07W
05/23/2015                   KAY                OK   TRAINED SPOTTER

            EXTENDED RUNOFF IS OVER TOPPING THE STORM DRAINS IN MANY
            LOCATIONS AND ON 14TH STREET HYDROPLANING HAS CAUSED
            SEVERAL NEAR MISS ACCIDENTS.

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:02 PM CDTRiver Flood WarningOUNAtoka6 days
May 23, 6:10 AM CDTDense Fog AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 6 more4 hr
May 23, 7:54 AM CDTSpecial Weather StatementOUNRoger Mills36 min
May 23, 8:42 AM CDTSpecial Weather StatementOUNRoger Mills33 min
May 23, 9:08 AM CDTRiver Flood WarningOUNJefferson33 hr
May 23, 9:14 AM CDTRiver Flood WarningOUNGarvin5 days
May 23, 9:40 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Harper, Roger Mills and 2 more3 hr
May 23, 9:44 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer6 days
May 23, 9:46 AM CDTRiver Flood WarningOUNOklahoma50 hr
May 23, 9:46 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie65 hr
May 23, 9:48 AM CDTRiver Flood WarningOUNBryan4 days
May 23, 9:49 AM CDTSpecial Weather StatementOUNDewey26 min
May 23, 10:20 AM CDTFlash Flood WarningOUNEllis, Roger Mills3 hr
May 23, 10:25 AM CDTRiver Flood WarningOUNGrady7 days
May 23, 10:28 AM CDTSpecial Weather StatementOUNRoger Mills32 min
May 23, 11:05 AM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita3 hr
May 23, 11:10 AM CDTSpecial Weather StatementOUNWoods35 min
May 23, 11:28 AM CDTAreal Flood AdvisoryOUNAlfalfa, Harper, Major, Woods, Woodward3 hr
May 23, 11:40 AM CDTSpecial Weather StatementOUNMajor35 min
May 23, 11:55 AM CDTSpecial Weather StatementOUNCuster35 min
May 23, 12:22 PM CDTSpecial Weather StatementOUNCuster38 min
May 23, 1:11 PM CDTAreal Flood WarningOUNBeckham, Dewey, Ellis, Roger Mills4 hr
May 23, 1:16 PM CDTSpecial Weather StatementOUNBlaine29 min
May 23, 1:17 PM CDTSpecial Weather StatementOUNGrant28 min
May 23, 1:32 PM CDTFlash Flood WarningOUNBeckham, Greer, Harmon3 hr
May 23, 1:55 PM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita5 hr
May 23, 1:58 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Garfield, Grant, Major3 hr
May 23, 2:22 PM CDTFlash Flood Warning EmergencyOUNBeckham, Custer, Roger Mills, Washita3 hr
May 23, 2:42 PM CDTRiver Flood WarningOUNBeckham, Greer, Kiowa61 hr
May 23, 2:43 PM CDTRiver Flood WarningOUNGreer, Jackson63 hr
May 23, 2:59 PM CDTRiver Flood WarningOUNDewey, Major, Woodward44 hr
May 23, 3:01 PM CDTSpecial Weather StatementOUNKiowa, Washita29 min
May 23, 3:10 PM CDTRiver Flood WarningOUNMajor, Woods, Woodward4 days
May 23, 3:17 PM CDTFlash Flood WarningOUNBlaine, Major4 hr
May 23, 3:32 PM CDTSpecial Weather StatementOUNKiowa, Washita28 min
May 23, 4:06 PM CDTFlash Flood WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more5 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNCuster, Roger Mills27 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNCuster, Washita3 days
May 23, 4:06 PM CDTRiver Flood WarningOUNGarvin, Grady6 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNGarvin, Murray44 hr
May 23, 4:11 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray12 hr
May 23, 4:39 PM CDTFlash Flood WarningOUNCanadian, Kingfisher9 hr
May 23, 4:45 PM CDTFlash Flood WarningOUNGarfield, Noble3 hr
May 23, 4:50 PM CDTSpecial Weather StatementOUNLogan25 min
May 23, 5:08 PM CDTTornado WarningOUNGrady37 min
May 23, 5:22 PM CDTTornado Warning Tornado observedOUNGrady23 min
May 23, 5:39 PM CDTFlash Flood WarningOUNLogan, Payne5 hr
May 23, 5:39 PM CDTTornado WarningOUNCanadian, Grady36 min
May 23, 5:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 23, 5:56 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma49 min
May 23, 5:57 PM CDTFlash Flood WarningOUNOklahoma7 hr
May 23, 5:58 PM CDTSpecial Weather StatementOUNMurray32 min
May 23, 5:59 PM CDTSpecial Weather StatementOUNPontotoc31 min
May 23, 6:00 PM CDTTornado Warning Tornado observedOUNGarvin, Murray, Pontotoc30 min
May 23, 6:01 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole29 min
May 23, 6:05 PM CDTTornado WarningOUNGrady, Stephens25 min
May 23, 6:08 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa7 hr
May 23, 6:16 PM CDTTornado WarningOUNMcClain29 min
May 23, 6:19 PM CDTSpecial Weather StatementOUNGarvin26 min
May 23, 6:26 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole34 min
May 23, 6:31 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain6 hr
May 23, 6:37 PM CDTTornado WarningOUNGarvin, Stephens23 min
May 23, 6:47 PM CDTAreal Flood WarningOUNBeckham, Custer, Roger Mills, Washita6 hr
May 23, 6:50 PM CDTTornado WarningOUNGrady25 min
May 23, 6:54 PM CDTRiver Flood WarningOUNBlaine, Canadian17 hr
May 23, 6:58 PM CDTTornado WarningOUNGarvin, McClain32 min
May 23, 6:59 PM CDTTornado WarningOUNMcClain, Pontotoc, Pottawatomie31 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.